Translator Disclaimer
October 2003 Rate of escape of random walks on wreath products and related groups
David Revelle
Ann. Probab. 31(4): 1917-1934 (October 2003). DOI: 10.1214/aop/1068646371

Abstract

This article examines the rate of escape for a random walk on $G\wr \Z$ and proves laws of the iterated logarithm for both the inner and outer radius of escape. The class of G for which these results hold includes finite, G as well as groups of the form $H\wr \Z$, so the construction can be iterated. Laws of the iterated logarithm are also found for random walk on Baumslag--Solitar groups and a discrete version of the Sol geometry.

Citation

Download Citation

David Revelle. "Rate of escape of random walks on wreath products and related groups." Ann. Probab. 31 (4) 1917 - 1934, October 2003. https://doi.org/10.1214/aop/1068646371

Information

Published: October 2003
First available in Project Euclid: 12 November 2003

zbMATH: 1051.60047
MathSciNet: MR2016605
Digital Object Identifier: 10.1214/aop/1068646371

Subjects:
Primary: 60G50
Secondary: 60B15

Rights: Copyright © 2003 Institute of Mathematical Statistics

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.31 • No. 4 • October 2003
Back to Top